Allergan (Costa Rica) Style 15 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
15-421 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a "rupture".This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
Continued e1: alternate email addresses: (b)(6) and (b)(6).Reason for reoperation: rupture.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.